Alert archive / Georgia / River Flood Warnings in 2008

River Flood Warning 12, NWS Atlanta, GA

December 17, 2008Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 17, 2008, 10:33 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Dec 17, 2008, 7:00 PM EST. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2008, 10:33 AM EST (15:33 UTC)
In effect from
Dec 17, 2008, 7:00 PM EST
Expired
Dec 20, 2008, 2:00 PM EST
In force
67 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at Abbeville (ABBG1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 171533
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EST WED DEC 17 2008

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES

.HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT
RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME
POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC091-271-315-180533-
/O.NEW.KFFC.FL.W.0012.081218T0000Z-081222T0000Z/
/ABBG1.1.ER.081218T0000Z.081219T1800Z.081221T1800Z.NO/
1033 AM EST WED DEC 17 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM THIS EVENING UNTIL SUNDAY EVENING
* AT 08AM WEDNESDAY THE STAGE WAS...11.7 FEET AND SLOWLY RISING 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 12.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 4 2003.
  

$$
6 follow-up statements
000 
WGUS82 KFFC 180217
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EST WED DEC 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
.HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT
RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME
POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-181617-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T0600Z/
/ABBG1.1.ER.081218T0600Z.081218T1200Z.081220T0000Z.NO/
917 PM EST WED DEC 17 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM JUST AFTER MIDNIGHT THURSDAY UNTIL LATE FRIDAY NIGHT
* AT 5 PM WEDNESDAY THE STAGE WAS 11.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE SHORTLY AFTER MIDNIGHT
  TONIGHT AND CONTINUE TO RISE TO NEAR 12.1 FEET BY THURSDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
  NIGHT. 
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.

$$
000 
WGUS82 KFFC 181614
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EST THU DEC 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-190614-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-081221T0600Z/
/ABBG1.1.ER.081218T0152Z.081219T0000Z.081221T0000Z.NO/
1114 AM EST THU DEC 18 2008

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL LATE SATURDAY NIGHT 
* AT 8AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING SLOWLY
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE 
* FLOOD STAGE IS 12.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 12.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS
PARK NEAR ABBEVILLE BOAT RAMP.

$$
000 
WGUS82 KFFC 190143
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EST THU DEC 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
.HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT
RUNOFF INTO STREAMS AND RIVERS. THIS RUNOFF HAS CAUSED THE
OCMULGEE RIVER NEAR ABBEVILLE TO RISE ABOVE FLOOD STAGE. MINOR
FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-191543-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T2100Z/
/ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1500Z.NO/
843 PM EST THU DEC 18 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL SATURDAY AFTERNOON 
* AT 5PM THURSDAY THE STAGE WAS 12.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
  SATURDAY MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.

$$
000 
WGUS82 KFFC 191627
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EST FRI DEC 19 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-200627-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-081221T0000Z/
/ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1800Z.NO/
1127 AM EST FRI DEC 19 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL SATURDAY EVENING 
* AT 8AM FRIDAY THE STAGE WAS 12.4 FEET AND STEADY
* MINOR FLOODING WILL CONTINUE 
* FLOOD STAGE IS 12.0 FEET 
* THE RIVER WILL SLOWLY FALL BELOW FLOOD STAGE LATE SATURDAY
AFTERNOON.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.

$$
000 
WGUS82 KFFC 200107
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EST FRI DEC 19 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-201507-
/O.CON.KFFC.FL.W.0012.000000T0000Z-081221T0000Z/
/ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1800Z.NO/
807 PM EST FRI DEC 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL SATURDAY EVENING 
* AT 5PM FRIDAY THE STAGE WAS 12.4 FEET 
* MINOR FLOODING WILL CONTINUE 
* FLOOD STAGE IS 12.0 FEET 
* THE RIVER WILL CONTINUE TO FALL...AND FALL BELOW FLOOD STAGE BY
  SATURDAY EARLY AFTERNOON.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.

$$
000 
WGUS82 KFFC 201555
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EST SAT DEC 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC091-271-315-201900-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T1900Z/
/ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1300Z.NO/
1055 AM EST SAT DEC 20 2008

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL THIS AFTERNOON 
* AT 8AM SATURDAY THE STAGE WAS 12.0 FEET 
* MINOR FLOODING will continue 
* FLOOD STAGE IS 12.0 FEET 
* THE RIVER WILL slowly fall BELOW FLOOD STAGE this afternoon.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT 
  RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 17, 10:24 AM EST, 9 minutes earlier.

Area forecast discussion, Dec 17, 10:24 AM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EST WED DEC 17 2008

.UPDATE...

WARM FRONT STILL OVER PORTIONS OF NORTH GEORGIA...TEMPERATURES A
LITTLE WARMER THAN FORECAST FOR NOW. HAVE ADJUSTED TRENDS THROUGH
THE MORNING AND EARLY AFTERNOON BUT FOR NOW FORECAST HIGHS LOOK
OKAY FOR THE MOST PART. MOSTLY JUST LIGHT RAIN OUT THERE IN MAINLY
NORTH GEORGIA...WITH SOME SPRINKLES AND DRIZZLE. SOME PATCHY FOG
STILL BUT IT IS LIFTING SOMEWHAT. WILL CONTINUE TO MONITOR TRENDS
THROUGH THE MORNING AND INTO THE AFTERNOON HOURS BUT FOR NOW NO
UPDATE REQUIRED.

&&

.PREV DISCUSSION... /ISSUED 451 AM EST WED DEC 17 2008/

SHORT TERM /TODAY THROUGH FRIDAY/...
WARM FRONT REMAINS OVER NORTH GEORGIA...BETWEEN CHA AND
RMG...KEEPING A VERY MOIST AIRMASS OVER CWA. A WEAK WAVE WILL MOVE
ALONG THE FRONT TDA TO CONTINUE THE CHANCE OF RAIN INTO
TONIGHT..THOUGH A DIMINISHING CHANCE. THEN AS THE HIGH PRESSURE
RIDGE SHUTTLES EASTWARD...A SLIGHTLY DRIER AIRMASS TAKES HOLD INTO
FRIDAY.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE NEXT WEATHER SYSTEM...A LARGE AREA OF LOW PRESSURE MOVING
ACROSS THE CENTRAL PLAINS TO THE OHIO VALLEY FRIDAY BRINGS THE
NEXT CHANCE OF RAIN TO THE AREA. THE ASSOCIATED FRONT EXTENDS
FROM THE LOW INTO THE SOUTHWEST...AND SWINGS INTO GA FRIDAY
AFTERNOON AS PER THE NAM...WHICH APPEARS TO NOT BE RUSHING THE
CLEARING OF EITHER SYSTEM. ANOTHER WEAK WARM MOVES ALONG THE FRONT
TO SUPPRESS THE FRONT FURTHER SOUTH INTO GEORGIA TO CONTINUE THE
CHANCE OF RAIN INTO SATURDAY. WHEN YET ANOTHER AREA OF LOW
PRESSURE PUSHES FROM THE SOUTHWEST AND INTO THE MID-ATLANTIC
STATES SUNDAY. AGAIN...MUCH OF THE MOISTURE WILL REMAIN NORTH OF
OUR CWA.

BEHIND THIS SYSTEM WILL BE A LARGE AREA OF HIGH PRESSURE BRINGING
A BLAST OF COLD CANADIAN AIR TO THE SOUTH. SO AS THE MOISTURE CLEARS
MONDAY...THE COLDER AIRMASS PUSHES IN ON THE HEELS TO PUT A CHILL
IN THE AIR ONCE AGAIN MONDAY AND TUESDAY.

AVIATION...
CIGS OVER MOST AREAS HAVE DROPPED BELOW 1000 FT. DO NOT EXPECT MUCH
OF A RISE IN THE CIGS THRU 18Z AND THEN ONLY A GRADUAL RISE TO 1500
TO 2500 FT THEN FALLING BACK BELOW 1000 FT BY 06Z THU. SCATTERED
LIGHT SHOWERS CONTINUE OVER MUCH OF NORTH GA AND WILL CONTINUE WITH
A TEMPO THRU 18Z AND THEN VCSH. THE SURFACE FRONT...BASED ON THE 06Z
RUN OF THE GFS...WHICH IS IN LINE WITH THE 00Z RUN OF THE
NAM...KEEPS THE FRONT TO OUR NORTH WHICH KEEPS THE FORECAST AREA IN
A SOUTHWEST SURFACE FLOW THRU 12Z THU/18Z THU FOR ATL. VSBYS WILL
REMAIN IN THE 3-5SM RANGE THRU 18Z THEN P6SM AFTER 18Z. EXPECT VSBYS
TO RETURN IN THE 3-5SM RANGE AFTER 06Z THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  54  71  54  72 /  40  20   5  10  10
ATLANTA         65  54  70  56  72 /  30  20   5  10  20
BLAIRSVILLE     60  44  63  50  66 /  50  30  20  10  20
CARTERSVILLE    63  49  67  50  73 /  50  20  20  10  20
COLUMBUS        74  56  75  55  76 /  20   5   0   5   5
GAINESVILLE     61  52  67  52  67 /  50  20  20  10  20
MACON           77  53  75  53  76 /  20   5   0  10   5
ROME            61  47  67  53  70 /  50  20  20  10  20
PEACHTREE CITY  68  49  68  51  72 /  30  20   0  10  20
VIDALIA         76  54  76  56  77 /   5   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 17, 10:07 AM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EST WED DEC 17 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1007 AM EST WED DEC 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A COLD FRONT ACROSS THE TENNESSEE VALLEY WILL REMAIN NEARLY
STATIONARY THROUGH TONIGHT. THIS WILL KEEP NORTH AND CENTRAL
GEORGIA IN A WARM MOIST FLOW OF AIR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 9:53 PM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more11 hr

Nearby

River Flood Warnings in Georgia, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.